default-icon
Vague pain in groin & left testicle
I am a male aged 33 & was suffering from burning sensation while urinating. Due to this met the family physician and has been on niftas 100 since 3 days. Though yet to recover completely, the condition is better than before. However of late have been experiencing a vague pain in groin & the left testicle. Met the physician again to undergo the physical examination. The physician said nothing to worry however suspected hernia. Also said that n case if the condition worsens, will go for scanning to get a clarity. Mean while he asked me to complete the course of niftas of 5 days ( which would be over by trow EOD.) however the pain still persists. What do you advice? Should I consult a urologist? OR do I need to wait? What do you think can be cause for the pain? I'vent undergone any of the tests so far. Highly appreciate your guidance & advice.
85 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello there.... Take over-the-counter pain medications... Over-the-counter painkillers such as paracetamol, can be used to relieve pain and swelling. ...Lie down on your back. ...Apply an ice pack to the area. ...Rest and avoid strenuous activities.... Especially avoid heavy weight lifting.... Provide support to the scrotum by wearing an athletic supporter.....While lying down, place a rolled towel under your scrotum.... Other treatment options will depend on the cause of your testis pain..... Consult Surgeon.... ,
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.